Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 2, Pages 99-99
http://dx.doi.org/10.1155/S104895339900009X

Julian Keilson

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

“Julian Keilson,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 2, pp. 99-99, 1999. https://doi.org/10.1155/S104895339900009X.